Our expert says:
Indeed so many tiring and ispiritin events would indeed upset anyon. People who say your faih should be strong enough, don't understand medicine and they don't understand faith. You don't mention what medication you have been taking for so long, but suddenly stopping many meds when one's body has grown used to them does indeed make one feel odd. How about seeing a good local psychiatrist ( who could understand the physical as well as the psychological aspects of yoru problems ) for a fresh assessment and a discussion of treatment options ? And maybe some marriage counselling sessions with your husband, who sounds as though he is over-reacting to a silly remark of yours, basd on his previous bad experiences
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.